Lisinopril Poison, Health, Thick Sticky Mucus, Open Heart Surgery, Chest X Ray
I am a 58 year old man who recently had a heart attack and was prescribed a whole slew of drugs, of which I rejected all, of them--due to side effects-- but Lisinopril, as it came recommended by my sister. for high blood pressure. My brother also uses it. ... more »
I am a 58 year old man who recently had a heart attack and was prescribed a whole slew of drugs, of which I rejected all, of them--due to side effects-- but Lisinopril, as it came recommended by my sister. for high blood pressure. My brother also uses it.
NOW HEAR THIS: The doctors prescribing this medication are all quacks, who want to cut on you the minute they get a hold of you. I was told that unless I would submit to immediate open heart surgery, I would be dead by morning. That was 2 months ago. The "master diagnosis" by this "solon" of medicine, was made before any CAT scan or chest X-ray had even been taken!
These doctors are shakedown artists. The nurses are the only ones really taking care of people.
I have experienced the following side effects: thick, sticky mucus in my throat, with attendant dysphagia (difficulty swallowing). Other symptoms I have encountered are SOB (shortness of breath), extreme fatigue and laziness--wanting to sleep all the time and an intermittent choking sensation.
I have had the most severe coughing fits imaginable, literally hacking my lungs out and driving my "significant other" crazy, with the continual coughing.
I have experienced dizziness, fainting spells, weight gain and scratchy throat, which is really a trial for me, as it is the worst symptom, next to the continual coughing and mucus.
I have had cognition problems, inability to remember or put my thoughts together, etc. These are episodic in nature. I have also become hard of hearing and have vision problems related to the medication. My eyes often feel like they are full of vaseline jelly.
I have been losing my hair and it is VERY NOTICEABLE. I also suffer from chest pain and leg pain, as well as hip pain and trouble sleeping, due to that hip problem.
I have suffered both diarrhea and constipation, even though my diet is full of fiber.
I have had sinus problems, headache, runny nose, eyes and throat and I cannot stop sneezing and coughing my lungs out. My ears itch and my back in always itchy, with a rash that will not go away.
I have noticed in addition to the new baldness, untoward weight gain and severe spells of HIGH ANXIETY.
I was a vocational nurse for eight years, in the UC medical system. I have absolutely NO FAITH in doctors or hospitals. They are death factories, that once they grab a hold of a person, they drug him
insensate and once he is incapacitated by hoses, lines, telemetry, and I.V.'s he becomes a virtual prisoner of the hospital. Tests are performed in the dead of night, while the patient is still asleep and groggy and unauthorized charges are run up in this manner to pad the hospital bill.
These morons of the AMA establishment, called "doctors," are master bunglers and extortion artists.
These "learned men" have never even heard of chelation therapy!
Goddamn them and their profession.